Untitled

Yep I don’t have a title for this post because I haven’t got a clue what I am going to write about! Is there such thing as bloggers block? Like writers block but typing rather than writing? Actually scrap that, I’ve got brain block! I’ve been feeling very muddled up lately and I want to blog about it but I can’t quite find the words. I’m hoping that if I just start typing the words will come. I’m also hoping it will help me sort my head out. Here goes…

As most of you will know my Mam had a health scare recently and I took her to A&E. The original post is here if you want to read it. Its fair to say that I wasn’t very proud of how I handled the situation. I barely held it together and I should have been concentrating on my Mam, not my anxiety. I saw my therapist on Monday and we talked it through. He made me see that I did the best I could. The fact that nobody else knew how panicky I was means that I did cope in my own way, even if I felt I should have done better. I felt happier after talking to my therapist about it and I hoped that meant that I would get back to “normal”. I’ve been in a strange mood ever since the health scare and I can’t seem to get free. I’ve felt shakier, more on edge and less in control of my anxiety. I feel wary, almost on guard, I constantly fear that a panic attack is imminent.

What’s changed? A couple of days before the health scare I lowered my meds again. I’m now on 20g Propanalol twice a day. When I originally lowered my meds from 40g to 30g I had a couple of bad days but then I adapted to the new dose and I was ok. I expected that that would happen again this time but the “couple of bad days” has turned into a bad couple of weeks! Is it down to my lower meds, the big shock I had when my Mam took ill or a combination of the two? I’ve felt panicky, tearful and generally unmotivated and I hate it!

So now I have all these conflicting feelings in my head. Have I lowered my meds again too soon? Should I soldier on and hope that now things at home have calmed down, I will too? Should I go to the doctors and raise my meds back up before things get worse? I just don’t know any more. There’s only one thing I know for certain. I’m afraid.

Any advice is welcome.

Take care,

Hayley x

Advertisements

4 thoughts on “Untitled

  1. You lowered them with your doctor’s advice, right? Have you talked to them since the incident? It may be they want you to bump up the dose a little and transition on a different schedule. That’s the thing with coming off meds as it is with going on them: trial and error.

    I say keep communicating with your therapist and doctor, reach out to friends if you need anything (including me in that friend list) and take it a day at a time.

    I get the need to write it out but not being able, but whatever you can get out, even if it’s just abstract words about how you felt in the moment are something. It can be just for you too, no need to publish or share them.

    Mucho hugs to you dear. You are strong and have accomplished so much already, this is just another lesson along the way to your overall health.

    And I am glad your mom is doing better ❤

    • Thank you =)

      I saw my doctor at the end of July and we agreed that I would lower meds to 30g for a month and if I felt able to I could lower them again to 20g and see him at the end of September to discuss my progress. I have my appointment to see him again on the 29th. I think I’m going to try to keep going and hope that I get used to this dose.

      I think I’ve just been feeling overwhelmed lately, the stuff with my mam shook me up. Thank you so much for the support, it means a lot ❤

  2. Hey there, sounds like you have been going through a lot! I like what notapunkrocker said about just writing things out and reaching out to those around you. After reading your posts I know you are strong and you got this! I’m personally trying to wean down my Xanax and I’m pretty scared too, I’m always here if you need me ❤

    • Thank you =)

      I’ve been a bit calmer the last couple of days. Maybe it was just taking me longer to adapt to this lower dose but things seem to be improving now. Good luck with reducing your Xanax, I’m always here if you want to chat =) x

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s